| Catalog Number |
A2020-120 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/05/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The product was not returned to abbott vascular for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents reported from this lot.The investigation was unable to determine a conclusive cause for the reported difficulties to position and remove the bdc from a guide wire.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure was to treat a chronic total occlusion of the distal posterior tibial artery that was moderately calcified.An unspecified 014 command guide wire was advanced towards the lesion, and a 2.0 x 120 mm armada 14 balloon dilatation catheter (bdc) was advanced.However, the bdc failed to cross the lesion after several attempts were made as it became caught with the guide wire.Therefore, the armada bdc was removed independently from the anatomy.A 2.0 x 120 mm non-abbott bdc was then used with the same guide wire to successfully complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.